# SDR DALA2016090506388

- Difficulty date: September 3, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 38,920 hours, 32,543 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ATTACH ANGLE RBL 56, STA 200-214 HAS CORROSION AND DAMAGED FASTENER HOLES.  BLEND CHECK LIMITS. SEAT TRACK ATTACH ANGLE RBL 56, STA 200-214 FASTENER HOLES FOUND TO BE OUT OF LIMITS.  REPLACEMENT ATTACH ANGLE WAS MATCH DRILLED IAW SRM 51-40-08, PG 1, PAR 3.  INSTALLATION OF TRACK ANGLE WAS COMPLIED WITH ON ORNRC 71129-0200-0248, ITEM NR 6.
